# SDR CALA2018010500039

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 94,233 hours, 9,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FOUND TO HAVE LOW VOLTAGE,  L1 AFT SIDE M33424.   THE  BATTERY PACK AND CHARGER WERE REPLACED, OPS TESTED NORMAL IAW AMM 33-51-00.
